Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleRegular representations of finite-dimensional separable semisimple algebras and Gröbner bases
Author(s) Edgar Martı́nez-Moro
TypeArticle in Journal
AbstractLet A be a semisimple n-dimensional commutative algebra over a field F. It is easy to see that, given a basis B of A, the transposes of the matrices over F that represent a∈A regularly with respect to B can be simultaneously diagonalized over many fields. Using the multiplication table of the algebra we construct an ideal I of F[x_1,,x_n] given in terms of a Gröbner basis of the ideal I with respect to a total degree lexicographic monomial ordering and show that A is isomorphic to F[x_1,,x_n]/I. We will then use Gröbner basis properties to prove the properties of the algebra.
KeywordsGröbner bases, Regular representation, Semisimple algebras
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717103001238
LanguageEnglish
JournalJournal of Symbolic Computation
Volume37
Number5
Pages575 - 587
Year2004
Edition0
Translation No
Refereed No
Webmaster